| Model Number |
5407-120-900 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Burn(s) (1757); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events; 28 events were reported for this quarter.Product return status; 28 devices were evaluated based on historical data analysis.Additional information; 28 devices were not labeled for single-use.28 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 28 malfunction events in which the device reportedly overheated.6 events had no patient involvement; no patient impact.19 events had patient involvement; no patient impact.3 events which had a mild injury, illness or impairment which can be treated with minimal or no intervention.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.
Event or Problem Description
This report summarizes 28 malfunction events in which the device reportedly overheated.- 6 events had no patient involvement; no patient impact.- 19 events had patient involvement; no patient impact.- 3 events which had a mild injury, illness or impairment which can be treated with minimal or no intervention.